• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 14047
   School of Mathematics
  Title: Classification of finite-dimensional irreducible representations of generalized quantum groups via Weyl groupoids
  Author(s):
1 . S. Azam
2 . M. Yousofzadeh (Joint with H. Yamane)
  Status: Published
  Journal: Publ. RIMS, Kyoto Univ.
  Vol.: 51
  Year: 2015
  Pages: 59-130
  Supported by: IPM
  Abstract:


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right